# SDR SWAA2018041821265

- Difficulty date: April 4, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1026-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SHEAR WEB CORRODED BETWEEN BS 1026 TO 1028, LBL 17 TO LBL 28.   R & R THE SHEAR WEB IAW SRM & DWG.
